Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 6(420), Pages 177–178 (Mi umn9633)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Non-integrability by quadratures and formal asymptotic solutions of the Riccati equation

S. A. Stepinab

a Moscow State University
b Institute of Mathematics, University of Bialystok, Bialystok, Poland

DOI: https://doi.org/10.4213/rm9633

Full text: PDF file (373 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:6, 1123–1125

Bibliographic databases:

MSC: 34E05, 34M15
Presented: М. И. Зеликин
Accepted: 09.09.2014

Citation: S. A. Stepin, “Non-integrability by quadratures and formal asymptotic solutions of the Riccati equation”, Uspekhi Mat. Nauk, 69:6(420) (2014), 177–178; Russian Math. Surveys, 69:6 (2014), 1123–1125

Citation in format AMSBIB
\Bibitem{Ste14}
\by S.~A.~Stepin
\paper Non-integrability by quadratures and formal asymptotic solutions of the Riccati equation
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 6(420)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9633}
\crossref{https://doi.org/10.4213/rm9633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400558}
\zmath{https://zbmath.org/?q=an:06434614}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69.1123S}
\elib{https://elibrary.ru/item.asp?id=22834478}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 6
\pages 1123--1125
\crossref{https://doi.org/10.1070/RM2014v069n06ABEH004929}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350984400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925327003}


Linking options:
  • http://mi.mathnet.ru/eng/umn9633
  • https://doi.org/10.4213/rm9633
  • http://mi.mathnet.ru/eng/umn/v69/i6/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:391
    Full text:154
    References:49
    First page:79

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021